Food and Drug Administration (FDA) Disclosure:

The statements in this forum have not been evaluated by the Food and Drug Administration and are generated by non-professional writers. Any products described are not intended to diagnose, treat, cure, or prevent any disease.

Website Disclosure:

This forum contains general information about diet, health and nutrition. The information is not advice and is not a substitute for advice from a healthcare professional.

Tummy ache after blazing?

Discussion in 'Apprentice Marijuana Consumption' started by nagaCZ, Sep 1, 2017.

  1. Hey guys,

    a weed newbie here. So I smoked a little weed yesterday... Well, actually, not so little. My tolerance is, I suppose, rather at the lower end, and I need just a little weed to get me going as long as it's good stuff. Which I actually like, since I get more fun for less money, right? :) So yesterday I rolled a joint and midway through smoking it, I knew I had enough. I took a pause and once the high started to wane off after about 2 hours, I smoked the rest and got a nice, relaxing buzz from it.

    The thing is I'm currently on a diet because of some intestinal problems that won't go away - the tests came back clean, no infection nor pathogens, but it seems my gut is irritated from food poisoning I got at a festival a few weeks ago and I have to let it heal. So my doctor prescribed me this diet and things have been actually getting better since I got on it.

    Now, I ate a shitload of sponge biscuits yesterday because of the munchies, which is permitted on the diet, and got a little heartburn from that, which wasn't really a problem. But I went number two like 5 times and... let's just say that by the end, things weren't too compact. I also got a bit of a tummy ache before going to the toilet and whilst on it. The weirdest thing, though, was that I got this characteristic burning sensation - you know, the one you get after eating something spicy and then getting it out of your system. I can't eat anything spicy while on the diet, however, and I didn't, either.

    This strain does have a somewhat bitter aftertaste and is more prone to giving me a heartburn after excessive munchies, but I've never had the intestinal problems smoking it. Nor weed in general, actually.

    So, my question is, what do you guys reckon? Is it possible that the weed, given its many healing properties, somehow interacted with whatever's still wrong with my healing gut and irritated it somewhat? I feel fine now, by the way; once I slept the high away completely, I've experienced no problems.
     
  2. Sounds like you pretty much gave yourself heart burn from engoreging on sweets. That's also what mostly like caused your cramping and diarrhea, especially since your stomach is still sensative.
     
    • Like Like x 1
  3. Man, why didn't it occur to me that the overload of biscuits also caused the stool trouble? I guess I'm still a little slow from yesterday... But yeah, otherwise, a good high :D
     

Share This Page